#7781 ·
I’ve been tapering off my Prozac for a few weeks now... at first, I was just taking half a pill, but lately, I’ve started splitting those halves even further, essentially taking a dose one day and then skipping the next
To be honest, about two months ago, I accidentally ran out of my Prozac for maybe three or four days, and let me tell you, it was absolutely miserable—just a complete disaster. Now that I’m lowering my dosage, on those days when I don't take anything at all, I still get these dizzy spells and this strange buzzing sensation in my head, especially if I'm walking around or standing up too quickly. But THEN, the moment I take my dose, everything seems to settle back down.
I’m just really struggling with how to actually finish this process... 🤷 My doctor suggested a much more structured schedule—like one week at half a dose, then one week at three-quarters, and just being done with it—but I think I’d much rather stick to this slower, more gradual approach of my own making...
To be honest, about two months ago, I accidentally ran out of my Prozac for maybe three or four days, and let me tell you, it was absolutely miserable—just a complete disaster. Now that I’m lowering my dosage, on those days when I don't take anything at all, I still get these dizzy spells and this strange buzzing sensation in my head, especially if I'm walking around or standing up too quickly. But THEN, the moment I take my dose, everything seems to settle back down.
I’m just really struggling with how to actually finish this process... 🤷 My doctor suggested a much more structured schedule—like one week at half a dose, then one week at three-quarters, and just being done with it—but I think I’d much rather stick to this slower, more gradual approach of my own making...